# SDR SWAA2023041019312

- Difficulty date: March 21, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 26,956 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE RT SIDE CHANNEL WITH UPPER SURFACE CORROSION AT SEVERAL SCREW HOLES BETWEEN BS 500 & 500D W/L 156.0.  REMOVED LIGHT CORROSION,  FOUND WITHIN LIMITS IAW SRM 53-00-53-1A-2.   FOUND OUT OF LIMITS AT 500D IAW SRM 53-00-53-1A-2. TREATED AND PRIMED CHANNEL IAW 51-21-41-370-803 & 51-21-72-370-803.   DRILLED NEW FWD CARGO RT SIDE SHIELD CHANNEL BETWEEN STA. 500 AND 500A IRW 51-40-05-0G-0; TREATED AND PRIMED HOLES IRW AMM 51-21-41-370-803 AND AMM 51-21-72-370-803 INSTALLED FWD CARGO RT SIDE SHIELD CHANNEL BETWEEN STA. 500 AND STA. 500A.IRW SORM 51-40-02.
